# SDR SIMA20140322004

- Difficulty date: March 22, 2014
- Submitted: March 24, 2014
- Operation: Air carrier
- Aircraft: N854AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145743
- Aircraft time: 26,077 hours, 23,279 cycles
- System (JASC): 5240 · Service Doors
- Part: Door Seal
- Condition: Damaged
- Location: Service Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT NOTIFIED OF STRONG WHISTLING NOISE FROM THE SERVICE DOOR STARTING AT 11000'.  REPAIR SERVICE DOOR SEAL IAW ETN EM-52-024R2.  OPERATIONS CHECKED IAW MM-21-31-00 & NO LEAKS NOTED.
